IJPAM: Volume 99, No. 4 (2015)


Mansooreh Moosapoor
Farhangian University
Postcode 4166616711, Rasht, IRAN

Abstract. In this paper we give some new sufficient conditions for an operator to be subspace-hypercyclic and subspace-mixing. We construct various examples with interesting properties, by using these conditions. Also we show subspace-hypercyclicity of a class of weighted shifts.

Received: August 20, 2014

AMS Subject Classification: 47A16, 47B37, 37B99

Key Words and Phrases: subspace-hypercyclic operators, subspace-mixing operators, weighted shifts

Download paper from here.

DOI: 10.12732/ijpam.v99i4.5 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 99
Issue: 4
Pages: 445 - 454

Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).